Stochastic Reaction-diffusion Equations Driven by Jump Processes

Zdzisław Brzeźniak, Erika Hausenblas, Paul Razafimandimby

Research output: Contribution to journalArticleResearchpeer-review


We establish the existence of weak martingale solutions to a class of second order parabolic stochastic partial differential equations. The equations are driven by multiplicative jump type noise, with a non-Lipschitz multiplicative functional. The drift in the equations contains a dissipative nonlinearity of polynomial growth.
Original languageEnglish
Pages (from-to)131-201
Number of pages71
JournalPotential analysis
Issue numberJuly
Publication statusPublished - 21 Sept 2017

Cite this